MAUDE Adverse Event Report: SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 80 - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 80 - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.038.380S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, the patient underwent the orif surgery for femoral intertrochanteric fracture with tfna long.After the surgery on (b)(6) 2024, it was confirmed that the blade in question has reached the cut-through, and the second surgery was performed.The blade (80 mm) was removed and 75 mm blade was implanted.Cement augmentation was performed at the discretion of the surgeon after fully explaining and understanding that the use of cement is contraindicated in cases of perforated bone heads.The procedure was carefully performed to avoid cement leakage from the articular surface and from the fracture site, and 2 ml of cement was injected.Intraoperative imaging and postoperative x-rays confirmed the absence of cement leakage.The surgery was completed successfully with no surgical delay.No further information is available at this time.This report is for one (1) tfna fenestrated helical blade 80 - sile this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4) investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h4, h6: device history lot part# 04.038.380s lot # 7989p52 manufacturing site: depuy synthes products, inc supplier: (b)(4) release to warehouse date: 19 sep 2023 expiration date: 01 sep 2033 a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED HELICAL BLADE 80 - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK SELZACH LOGISTIK
bohackerweg 5
selzach CO 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19715543
Report Number8030965-2024-08495
Device Sequence Number8609098
Product Code HSB
UDI-Device Identifier10886982099211
UDI-Public(01)10886982099211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.038.380S
Device Lot Number7989P52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale